# SDR IPXA1M64752

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 56A631
- Part serial: CBDUAJ75877670
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 423403 ITEM 2: INSPECT ENG NR2 IAW FIM TASK 77-32-08-00.  WHEN PERF STEP 3 OF FIM 77-32-08-00 FOUND FAN BLADES 3,4,5,6,20,21,22 HAVE TIP CURLS OR AIRFOIL DISPLACEMENT, ALL OUT OF LIMIT.  PARTS REQUESTED REQ E019213.  R & R FAN BLADES IAW AMM 72-31-02-4 REV 69 DATE, NOV01/2 010. CHECKED OK.
